Alert archive / California / High Wind Warnings in 2010
High Wind Warning 13, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Dec 5, 2010, 3:27 PM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2010, 3:27 PM PST (23:27 UTC)
- Expired
- Dec 5, 2010, 10:46 PM PST
- In force
- 7 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KHNX 052327 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 327 PM PST SUN DEC 5 2010 CAZ095-060730- /O.NEW.KHNX.HW.W.0013.101205T2327Z-101206T1200Z/ KERN COUNTY MOUNTAINS- 327 PM PST SUN DEC 5 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM PST MONDAY FOR THE PASSES... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING FOR THE PASSES OF THE KERN COUNTY MOUNTAINS...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS: SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING AND SLOWLY DIMINISH AFTER MIDNIGHT. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA...GRAPEVINE. * IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SANGER WEATHER.GOV/HANFORD
4 follow-up statements
000 WWUS76 KHNX 052338 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 338 PM PST SUN DEC 5 2010 CAZ095-060745- /O.CON.KHNX.HW.W.0013.000000T0000Z-101206T1200Z/ KERN COUNTY MOUNTAINS- 338 PM PST SUN DEC 5 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY FOR THE PASSES... A HIGH WIND WARNING FOR THE PASSES REMAINS IN EFFECT UNTIL 4 AM PST MONDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING AND SLOWLY DIMINISH AFTER MIDNIGHT. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-060745- /O.NEW.KHNX.WI.Y.0047.101205T2338Z-101206T1200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 338 PM PST SUN DEC 5 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE THROUGH MIDNIGHT BEFORE DIMINISHING. * LOCATIONS INCLUDE: AVENAL...COALINGA...TAFT. * IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS MAY BE GUSTY ALONG THE INTERSTATE 5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
935 WWUS76 KHNX 060119 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 519 PM PST SUN DEC 5 2010 CAZ092-060600- /O.EXB.KHNX.HW.W.0013.000000T0000Z-101206T0600Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 519 PM PST SUN DEC 5 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE SOUTH END OF THE SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING: WINDS WILL CONTINUE THROUGH THE EARLY EVENING...THEN DIMINISH AFTER FRONTAL PASSAGE IN THE LATE EVENING. * LOCATIONS INCLUDE: THE BASE OF THE GRAPEVINE. * IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL CAUSE REDUCTIONS IN VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ095-060930- /O.CON.KHNX.HW.W.0013.000000T0000Z-101206T1200Z/ KERN COUNTY MOUNTAINS- 519 PM PST SUN DEC 5 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY FOR THE PASSES... A HIGH WIND WARNING FOR THE PASSES REMAINS IN EFFECT UNTIL 4 AM PST MONDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING AND SLOWLY DIMINISH AFTER MIDNIGHT. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-060930- /O.CON.KHNX.WI.Y.0047.000000T0000Z-101206T1200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 519 PM PST SUN DEC 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE THROUGH MIDNIGHT BEFORE DIMINISHING. * LOCATIONS INCLUDE: AVENAL...COALINGA * IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS MAY BE GUSTY ALONG THE INTERSTATE 5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
669 WWUS76 KHNX 060459 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 859 PM PST SUN DEC 5 2010 CAZ092-060600- /O.CAN.KHNX.HW.W.0013.000000T0000Z-101206T0600Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 859 PM PST SUN DEC 5 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH WIND WARNING FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. $$ CAZ095-060800- /O.EXT.KHNX.HW.W.0013.000000T0000Z-101206T0800Z/ KERN COUNTY MOUNTAINS- 859 PM PST SUN DEC 5 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR THE PASSES... THE HIGH WIND WARNING FOR THE PASSES IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR THE KERN COUNTY MOUNTAINS. * WINDS: SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING AND SLOWLY DIMINISH AFTER MIDNIGHT. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA * IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-060900- /O.EXT.KHNX.WI.Y.0047.000000T0000Z-101206T0900Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 859 PM PST SUN DEC 5 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM PST MONDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... THE WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY IS NOW IN EFFECT UNTIL 1 AM PST MONDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE THROUGH MIDNIGHT BEFORE DIMINISHING. * LOCATIONS INCLUDE: AVENAL...COALINGA * IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS MAY BE GUSTY ALONG THE INTERSTATE 5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB WEATHER.GOV/HANFORD
886 WWUS76 KHNX 060646 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1046 PM PST SUN DEC 5 2010 CAZ095-060800- /O.CAN.KHNX.HW.W.0013.000000T0000Z-101206T0800Z/ KERN COUNTY MOUNTAINS- 1046 PM PST SUN DEC 5 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH WIND WARNING FOR THE KERN COUNTY MOUNTAINS. WINDS HAVE DIMINISHED AS THE STORM SYSTEM MOVES RAPIDLY TO THE EAST. THE HIGH WIND WARNING IS THEREFORE CANCELLED. $$ CAZ089-091-060800- /O.CAN.KHNX.WI.Y.0047.000000T0000Z-101206T0900Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 1046 PM PST SUN DEC 5 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. WINDS HAVE DIMINISHED AS THE STORM SYSTEM MOVES RAPIDLY TO THE EAST. THE WIND ADVISORY IS THEREFORE CANCELLED. $$ DUDLEY WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Dec 5, 2:00 PM PST, 1 hour 27 minutes earlier.
Area forecast discussion, Dec 5, 2:00 PM PST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 200 PM PST SUN DEC 5 2010 .SYNOPSIS... SHOWERS AND HIGH ELEVATION SNOW ARE LIKELY THROUGH TONIGHT DUE TO A LOW PRESSURE SYSTEM OFF THE COAST OF NORTHERN CALIFORNIA. THERE IS ALSO A SLIGHT CHANCE OF VALLEY AND FOOTHILL THUNDERSTORMS TONIGHT. THE SYSTEM WILL MOVE OUT OF AREA MONDAY BUT LINGERING SHOWERS WILL REMAIN POSSIBLE. THE NEXT LOW PRESSURE SYSTEM COULD ARRIVE BY MID-WEEK BRINGING ANOTHER CHANCE OF RAIN AND HIGHER ELEVATION SNOW. && .DISCUSSION... SATELLITE IMAGERY AT 21Z /1300 PST/ SHOW A WELL-DEFINED UPPER-LEVEL LOW CENTERED NEAR 38N/131W. AN OFF-DUTY NWS EMPLOYEE REPORTED SPRINKLES NEAR THE SOUTH EDGE OF FRESNO AROUND 2010Z /1210 PST/ AND RADAR INDICATES A BAND OF SHOWERS CONTINUING TO MOVE INTO THE SAN JOAQUIN VALLEY FROM THE SOUTHWEST...WHILE THE NEXT BAND MOVES THROUGH THE SAN FRANCISCO BAY AREA INTO THE SACRAMENTO VALLEY. THE HEAVIEST PRECIPITATION WILL OCCUR TONIGHT AS THE TROUGH AXIS SWINGS THROUGH THE HANFORD WARNING/FORECAST AREA BETWEEN 06-12Z /2200 PST TONIGHT-0400 PST MONDAY/. THE 12Z NAM-12 SHOWS A BAND OF SURFACE COMPUTED CAPE PEAKING AT 200-250 JOULES/KG MOVING THROUGH THE SAN JOAQUIN VALLEY BETWEEN 06-09Z TONIGHT. ALTHOUGH SURFACE COMPUTED LIFTED INDEXES REMAIN POSITIVE...THERE WERE LIGHTNING STRIKES OVER OCEAN WEST OF THE CENTRAL CALIFORNIA COAST THIS MORNING...AND SPC HAD THE WESTERN HALF OF THE HANFORD WARN/FORECAST AREA UNDER A GENERAL RISK FOR THUNDERSTORMS. WILL KEEP THE SLIGHT CHANCE FOR THUNDER IN THE CENTRAL/SOUTHERN SAN JOAQUIN VALLEY AND THE SOUTHERN SIERRA NEVADA FOOTHILLS FOR TONIGHT. IN THE SOUTHERN SIERRA NEVADA...SNOWFALL ESTIMATES CONTINUE TO BE IN THE 1-2 FOOT RANGE OVER THE HIGH COUNTRY. THE WINTER STORM WARNING ABOVE 7000 FEET FOR 00-16Z MONDAY /1600 PST SUNDAY-0800 PST MONDAY/ LOOKS ON TRACK. AFTER THE TROUGH MOVES EAST OF THE REGION MONDAY...A SHORT-WAVE UPPER-LEVEL RIDGE WILL MOVE OVER CALIFORNIA. WITH A STABLE AIRMASS OVERHEAD AND GROUND MOISTURE FROM TONIGHT/S STORMS...PATCHY FOG IS POSSIBLE TUESDAY MORNING. HAVE LIMITED THE FOG TO THE TWO MOST FOG-PRONE AREAS...THE HIGHWAY 198 CORRIDOR BETWEEN LEMOORE AND VISALIA...AND THE HIGHWAY 99 CORRIDOR FROM ATWATER SOUTH TO JUST NORTH OF MADERA. THE NEXT STORM SYSTEM IS FORECAST TO MOVE INTO NORTHERN CALIFORNIA TUESDAY NIGHT AND LINGER THROUGH WEDNESDAY AND THURSDAY. 500-MB HEIGHTS OVER THE CENTRAL CALIFORNIA INTERIOR REMAIN HIGH...ABOVE 5700 METERS...AND THE 12Z GFS KEEPS HEIGHTS OVER THE REGION ABOVE 5760 METERS THROUGH THE PERIOD. HAVE LIMITED PRECIPITATION TO THE NORTHERN HALF OF THE HANFORD WARNING/FORECAST AREA...WITH THE HIGHEST POPS ALONG THE NORTHERN FRINGES OF THE REGION. THE NEXT UPPER-LEVEL RIDGE IS FORECAST TO MOVE INTO CALIFORNIA FRIDAY...WITH 500-MB HEIGHTS CLIMBING ABOVE 5820 METERS BY 00Z SUNDAY /1600 PST SATURDAY/...WITH THE 05/00Z ECMWF PUSHING 500-MB HEIGHTS ABOVE 5880 METERS BY 12Z /0400 PST/ SUNDAY. THIS WILL BE A DRY AND WARM PATTERN FOR THE WEEKEND. && .AVIATION... MVFR VSBYS IN HAZE WITH ISOLATED LIGHT PRECIPITATION IN THE THROUGH 02Z. PRECIPITATION BECOMING MORE WIDESPREAD AFTER 02Z AND CONTINUING THROUGH 15Z MONDAY WITH ISOLATED THUNDERSTORMS IN THE SAN JOAQUIN VALLEY AND SIERRA FOOTHILLS UNTIL 12Z MONDAY. AREAS OF MVFR WITH SCATTERED SHOWERS FROM 15Z MONDAY TO 00Z TUESDAY. AREAS OF MOUNTAIN OBSCURATION IN CLOUDS AND PRECIPITATION CAN ALSO BE EXPECTED ACROSS THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS THROUGH 00Z TUESDAY. GENERALLY...VFR CONDITIONS ACROSS THE KERN DESERT THROUGH 00Z TUESDAY. && .AIR QUALITY ISSUES... ON SUNDAY DECEMBER 5 2010...FIREPLACE/WOOD STOVE BURNING IS PROHIBITED IN FRESNO...KERN...KINGS AND TULARE COUNTIES. FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG && .HNX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 8 AM PST MONDAY ABOVE 7000 FEET FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE NATIONAL PARK TO THE KERN COUNTY LINE /CAZ096-097/. && PUBLIC...SANGER AVN/FW...BEAN SYNOPSIS...PJ WEATHER.GOV/HANFORD
Hazardous weather outlook, Dec 5, 3:27 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 327 PM PST SUN DEC 5 2010 CAZ096-097-062330- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 327 PM PST SUN DEC 5 2010 ...MOUNTAIN SNOW... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING IS IN EFFECT FROM 4 PM PST TODAY THROUGH 8 AM PST MONDAY FOR ELEVATIONS ABOVE 7000 FEET. PLEASE REFER TO SFOWSWHNX OR /KHNX WWUS46/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WINTER STORM WARNING WILL REMAIN IN EFFECT UNTIL 8AM PST MONDAY, OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ089>094-062330- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 327 PM PST SUN DEC 5 2010 ...VALLEY THUNDER... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF VALLEY AND FOOTHILL THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-062330- KERN COUNTY MOUNTAINS- 327 PM PST SUN DEC 5 2010 ...MOUNTAIN WINDS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS. A HIGH WIND WARNING HAS BEEN ISSUED FOR THE PASSES OF THE KERN COUNTY MOUNTAINS AND EXTREME SOUTHERN SIERRAS. PLEASE SEE THE LATEST NON PRECIPITATION WARNING /SFONPWHNX/ OR /WWUS76 KHNX/ FOR DETAILS. .DAY ONE...THIS AFTERNOON AND TONIGHT .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS SHOULD SUBSIDE TO LESS THAN WARNING SPEEDS BY EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. JONES
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 4:29 AM PST | Winter Storm Warning | HNX | 22 hr | |
| Dec 5, 3:38 PM PST | Wind Advisory | HNX | 7 hr |
Nearby
High Wind Warnings in California, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.